# SDR EISA20000191

- Difficulty date: October 20, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- Aircraft time: 66,171 hours, 44,215 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 65249203
- Condition: Inoperative
- Location: Aft Body
- Component: Fire Detection, Fenwal
- Component part number: 65249703
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT WARNING LIGHT INOP.   CORRECTIVE ACTION: FOUND FIRE DETECTION UNIT BAD. REMOVED AND REPLACED UNIT. PER M/M 26-14-0, OPS CHECK NORMAL.
